MAUDE Adverse Event Report: AMERICAN MEDICAL SYSTEMS GREENLIGHT XPS; POWERED LASER SURGICAL INSTRUMENT

AMERICAN MEDICAL SYSTEMS GREENLIGHT XPS; POWERED LASER SURGICAL INSTRUMENT
Model Number 0010-0210R
Medical Device Problem Codes Failure to Power Up (1476); Smoking (1585); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a case, the device powered down suddenly and will not power on anymore.It was also observed that a large capacitor began to smoke.No information regarding the patient was provided.

Brand Name
GREENLIGHT XPS
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
AMERICAN MEDICAL SYSTEMS
innovation ctr, silicon valley
3070 orchard drive
san jose CA 95134 2011
Manufacturer (Section G)
AMERICAN MEDICAL SYSTEMS
3070 orchard drive
san jose CA 95134 2011
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24665073
Report Number2124215-2026-15815
Device Sequence Number5055407
Product Code GEX
UDI-Device Identifier00878953001906
UDI-Public(01)00878953001906(11)150805(10)XPS60213
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K092735
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0010-0210R
Device Catalogue Number0010-0210R
Device Lot NumberXPS60213
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Initial Report FDA Received Date03/23/2026
Date Device Manufactured08/05/2015
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown